# SDR DALA2021110806853

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 MONITOR INSP. REF. ER/A 536958-14AD REV. A; FUSELAGE / FRAME / STA. 1300 / S-26R ? S-27R. SECTION I REPAIR IS TIME LIMITED AND REQUIRES FOLLOW-ON INSPECTION. CORRECTIVE ACTION: REF ERA 536958-14AD REV A. (2007934)
